# SDR CALA2021062300945

- Difficulty date: June 23, 2021
- Submitted: June 23, 2021
- Operation: Air carrier
- Aircraft: N4901U
- Make and model: Airbus A320-232
- Aircraft serial: 2680
- Aircraft time: 43,468 hours, 21,409 cycles
- System (JASC): 2760 · Drag Control System
- Part: Servo Control
- Part number: 31276390003
- Part serial: 5647
- Condition: Failed
- Location: Spoilers
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

F-CTL SPLR FAULT DISPLAYED REPLACED SEC 1 AND PERFORMED OPERATIONAL TEST AND GROUND ORIGINAL SEC COMPUTER BACK IN SEC 1 LOCATION. OPS CHECKS THE SAME WITH FAULT. NEXT STEP ON TSM IS TO REPLACE THE SERVO CTL-SPLR3. REF TSM 27-60-00-810-833-A AND AMM 27-94-34/401. SCANNING. R SPOILER 3 POSITION ERROR STILL PRESENT. SWAPPED INSPECTION NEEDED BEFORE INSTALL REMOVED RIGHT #3 SPOILER SERVO CNTRL REF MM27-64-51-000-004-A INFORMATION UPDATED INSPECTED AREA NO DEFECTS FOUND. VERIFIED NEW SERVOCONTROL EFFECTIF IAW AIRBUS IPC 27-64-05-03B, OK TO INSTALL MFG P/N 31077-211 MFG S/N 15645. 4E(13) STARTED INSTALLING SPOILER  SERVO #3 UP TO AND INCLUDING ITEM NO AMM REF. GIVEN. THE ABOVE SHOULD SAY MM TASK 27-64-51-400-004-A.  ITEM 4E (13) FOR RH # 3 SPOILER SERVO CONTROL ATTACH POINT. AMM 27-64-51-400- ACP RII INSPECTION PER GMM 09-25-05 FOR INSTALLATION,TORQUE 004-A. THRU ITEM 4E (13). CONTROL, SERVOC  OFF 31-2763-9-0003 5647 ON 31-2763-9-0003 5645 CONTINUED RIGHT SPOILER #3 SERVO INSTALLATION FROM MM27-64-51-400-004-A STEP 4.E.(13) TO COMPLETION. OPS NORMAL AND LEAK CHECK GOOD. ACCOMPLISHED EFCS 1 AND 2 BITE AND OPERATIONAL TEST OF SIDE STICK REF TSM 27-60-00-810-833-A. FAULT MESSAGE IS NO LONGER DISPLAYED. ADD EMP:U102183 ADD FAULT:R SPLR3 POS ERROR 31CE6 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1198142  SN OFF 5647 RII INSP ACP OF RIGHT SPOILER #3 SERVO INSTALLATION FROM MM27-64-51-400-004-A STEP 4.E.(13) TO COMPLETION. OPS NORMAL AND LEAK CHECK GOOD PER GMM 09-25-05.
